Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 30, Number 4

K-stability of log Fano hyperplane arrangements
Kento Fujita.
J. Algebraic Geom. 30 (2021), 603-630
Abstract, references and article information
Full-text PDF
Boundedness questions for Calabi–Yau threefolds
P. M. H. Wilson.
J. Algebraic Geom. 30 (2021), 631-684
Abstract, references and article information
Full-text PDF
Categorical measures for finite group actions
D. Bergh, S. Gorchinskiy, M. Larsen and V. Lunts.
J. Algebraic Geom. 30 (2021), 685-757
Abstract, references and article information
Full-text PDF
A gap theorem for minimal log discrepancies of noncanonical singularities in dimension three
Chen Jiang.
J. Algebraic Geom. 30 (2021), 759-800
Abstract, references and article information
Full-text PDF